Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

can the pill make hips ache?

(3 Posts)
PebblePots Mon 01-Oct-12 07:42:37

I had achy hips during pregnancy, assumed due to relaxing ligaments etc. This stopped within a week of dd's birth. It's now 10 months later & I have aching hips again. The only thing I can think of is that I started taking my old brand of contraceptive again (cilest).

So, could the hormones in the pill be bringing this on again? Any experiences?

Thanks

CatsRule Sun 21-Oct-12 17:05:28

I don't know but I've had similar problems. Since my ds was born 8 months ago my knees, ankles and hips ache. I sometimes struggle to walk upstairs with my knees feeling achey and weak. I am bfeeding and on cerazette...I don't know if these are related!? I don't think it can he a weight issue as I'm lighter post fd than I was pre pregnancy.

Sorry that doesnt help much!

CatsRule Sun 21-Oct-12 17:07:59

Sorry typos!

I meant post ds...not fd!!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now